Generalized Taylor formulae, computations in real closed valued fields and quantifier elimination.

with Mari-Emi Alonso, in:
Valuation Theory and its Applications. (Vol 1). Eds. F.-V. Kuhlmann, S. Kuhlmann and M. Marshall. Fields Institute Communications vol 32. (2002) 33-57.

Abstract : We use generalized Taylor formulae in order to give some simple constructions in the real closure of an ordered valued field. We deduce a new, simple quantifier elimination algorithm for real close valued field and some theorems about constructible subsets of real valuative affine space.